# SDR SWAA2013122323590

- Difficulty date: December 18, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 64,201 hours, 52,933 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 65C31099
- Part serial: CP1045
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING GEAR RETRACTION NLG RED LIGHT REMAINED ILLUMINATED WITH GEAR HANDLE UP.  NLG EXTENDED WITH GEAR HANDLE IN NEUTRAL POSITION.  R & R NLG PRIORITY VLV MODULAR UNIT & LOCK ACTUATOR IAW MM.
